MathSciNet Relay Station
MathSciNet bibliographic data
MR1251234 11P32 (11N25 11N36)
Wu, Jie Distribution des nombres $\scr B$-libres dans de petits intervalles. (French) [Distribution of $\scr B$-free numbers in small intervals] J. Théor. Nombres Bordeaux 5 (1993), no. 1, 151–163.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement